# SDR HALA2010111800555

- Difficulty date: November 18, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 33,825 hours, 6,408 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ECAM MESSAGE FUEL CENTER TO INNER FAULT APPROX AT ATTEMPTED TRIM TANK TRANSFER.  MESSAGE DISAPPEARED AFTER 2 MIN.  PERFORMED AMM 28-51-00-740-801.  NO FUEL CENTER TO INNER FAULT MESSAGE FOUND.  OK FOR SERVICE.
